# SDR DALA2025050203386

- Difficulty date: April 27, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0936379) CORROSION TIE CLIP LOCATED BS400 AND STR28L AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP AND FASTENERS LOCATED BS400 AND STR28L AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 ITEM 9, SRM 51-40-02-0G AND DWG 143A1211.
